CSpace
Some nonlinear approximations for matrix-valued functions
Xu, GL
2003-11-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume21Issue:6Pages:801-814
AbstractSome nonlinear approximants, i.e., exponential-sum interpolation with equal distance or at origin, (0,1)-type, (0,2)-type and (1,2)-type fraction-sum approximations, for matrix-valued functions are introduced. All these approximation problems lead to a same form system of nonlinear equations. Solving methods for the nonlinear system are discussed. Conclusions on uniqueness and convergence of the approximants for certain class of functions are given.
Keywordmatrix-valued function nonlinear approximation interpolation
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000186851300010
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18074
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xu, GL. Some nonlinear approximations for matrix-valued functions[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2003,21(6):801-814.
APA Xu, GL.(2003).Some nonlinear approximations for matrix-valued functions.JOURNAL OF COMPUTATIONAL MATHEMATICS,21(6),801-814.
MLA Xu, GL."Some nonlinear approximations for matrix-valued functions".JOURNAL OF COMPUTATIONAL MATHEMATICS 21.6(2003):801-814.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, GL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, GL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, GL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.